MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H AMISTEM-H PROXIMAL COATING STD STEM SIZE 0; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H AMISTEM-H PROXIMAL COATING STD STEM SIZE 0; CEMENTLESS HIP STEM
Catalog Number 01.18.170
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 may 2019 lot 171652: (b)(4) items manufactured and released on 04-aug-2017.Expiration date: 2022-07-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 9 months after the primary due to the too short stem collar (no dislocation).The surgeon revised the head replacing the size s with m.

Brand Name
STEM: AMISTEM H AMISTEM-H PROXIMAL COATING STD STEM SIZE 0
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8615712
Report Number3005180920-2019-00375
Device Sequence Number11390688
Product Code LZO
UDI-Device Identifier07630030804359
UDI-Public07630030804359
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2022
Device Catalogue Number01.18.170
Device Lot Number171652
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR